MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 5 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 5 X 13MM; DENTAL IMPLANT
Model Number XIFNT513
Medical Device Problem Codes Device Damaged Prior to Use (2284); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the cover screw is folded in its packaging.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).An osseotite tapered certain implant 5 x 13mm (xifnt513) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and a fractured hex.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Dhr review was completed for the subject lot number (2022040394).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2022040394) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
The cover screw is folded in its packaging.Tm confirmed that the doctor had another cover screw in stock in order to place the implant and finish the procedure.

Brand Name
OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 5 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15844418
Report Number0001038806-2022-01797
Device Sequence Number20295046
Product Code DZE
UDI-Device Identifier00844868022022
UDI-Public(01)00844868022022(17)270428(10)2022040394
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberXIFNT513
Device Catalogue NumberXIFNT513
Device Lot Number2022040394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2022
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown